Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Eyes get heavy, feel sleepy after shower, same happened when hot soup hit roof of mouth. Any thoughts ?

hi, I ve been told by family to see a dr, but I m not sure I really need one. issue: for over 10 years, when I take a shower and the water hits the crown of my head it makes my eyes get heavy and I feel really sleepy. when I move away from the water it goes away. I don t feel dizzy, lightheaded, or anything, just sleepy. in the last week I have got the same sensation but from eating hot soup. I assumed from it hitting the roof of my mouth. it was almost a euphoric feeling but caused me to want to close my eyes and feel sleepy after every bite. also this week I took a bath and submerged my whole body. I started to tingle in the crown of my head, it traveled down my face and back of my head, neck and down my arms into my fingers. It wasn t like the falling asleep limbs feeling, just a slight tingle, any thoughts?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
hi... stop worrying first. from your symptoms its quite clear u dont have any major eyes problem. your eyes get dry n irritable because of the soap/shampoo that u use or the steam of soup. i will advice u use any artificial tears refresh tears eye drops/ eye mist eye drop... 4-6 times in will reduce/stop the heavinessu feel. see to it u completely wash out the soap from your face after bath. as for the tingling sensation...see if it re-occures...if it does do consult a physician.

take care
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor